It really might not be yeast, if it's not itching real bad. Same thing has happened to me. Takes a little while for the vagina's PH to get back to normal after a round of stuff for BV. Hold off and see if it gets better. Usually after your AF it will. Good luck!
Well personally I know if I take certain antibiotics (spell?) that they will give me yeast infections if they are really strong.Maybe you should get you one of those
monistats (spelling again?:-p) the one that looks like a little egg and you use it over night and see if that doesn't help and if it doesn't then go to your doctor and see if it is and they should give you some fluconazole or something.
heres a website you could look at.
BV can take a while to get rid of sometimes and you may need to be treated several times, so it could be a recurrence of the BV. Go get checked out again.
I am very much into homeopathic remedies, I can really recommend essence of grapefruit seed. Used to have yeast all the time, but this takes care of it really well. If you are not queasy, try soaking a tampoon into organic yoghurt and insert (I know, it sounds disgusting, but it cools and the yoghurt helps restore your ph levels).
eat yogurt every day...if its a yeast, it will help....it prob is yeats if you were treated with antibiotics on the first infection, same thing always happens to me......
visit www.biogetica.com for a natural remedy.